# SDR AALA20130827004

- Difficulty date: August 27, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 103,830 hours, 16,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FORWARD OVERWING ESCAPE HATCH EMERGENCY LIGHT MARKER LENS CRACKED.  REPLACED LENS FOR LT FORWARD OVERWING ESCAPE HATCH LIGHT.  OPERATIONS CHECKED NORMAL.
